# SDR ASAA2020110433491

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 19,848 hours, 6,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000144584
- Condition: Faulted
- Location: Rt Ram Air
- Part time: 19,843 hours, 6,336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 18000' GOT MASTER CAUTION AND THE RIGHT PACK LIGHT.  RAN THE CHECKLIST AND RIGHT PACK LIGHT WOULD NOT EXTINGUISH, CONTINUED FLIGHT WITH THE LEFT PACK.  GROUNDED-YES.  LONG HISTORY.  ACCOMPLISHED LT AND RT PZTC BITE-NO FAULTS LOGGED, REF B737-900 FIM 21-62 TASK 801.  RT PACK OPERATIONS IN HOT AND COLD, NO RT PACK OVERHEAT.  REMOVED AND REPLACED RT PACK RAM AIR INLET ACTUATOR AS PRECAUTIONARY DUE TO HISTORY, REF AMM 21-51-21.  BITE AND OPERATIONS CHECK GOOD.
